# SDR SWAA2022022464421

- Difficulty date: October 15, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANOE FAIRING 542BB O/B SIDE FWD SEAL RETAINER IS CRACKED / REPLACED CRACKED OB FWD SEAL RETAINER ON CANOE FAIRING 542BB IAW SRM 51-10-02-0G-0 PARA 9A; REMOVAL & INSTALLATION WAS ACCOMPLISHED ON CARD # T844735
